# SDR FDEA202107101719

- Difficulty date: July 10, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 31,118 hours, 17,481 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK (12MM) WAS FOUND AT R/H WING CENTER FLAP RIB 27 AFT AREA OF TOP   SURFACE RIB FLANGE.   ACCOMPLISHED THE WORK: RH CENTER FLAP CRACK IN UPPER FLANGE OF RIB 27 AT   STRINGERS 2.8 - ALI 575306-01(FAA AD 2019-21-01) I.A.W. A300-600 EA NO: 6-5750-T0362465 P1   SEQ   NO: 001055.
